Monday, April 19, 2010

Nancy: 1. Laundry: 0.

Take that laundry! I got ahead of you this weekend. Even towels and sheets have been washed, dried, folded and put away! Ha!

So. I'm fat. I gained like 15 pounds somehow. Well, I know how - I eat a bunch of crap. But 15 lbs in two months? A side effect of my medication lists weight gain as symptom #1, but I didn't think it would affect me. Seems I'm not so lucky. I was so proud of my weight loss after Karl was born and now that's all down the tube. Lame!

So I'm now on a diet. I need to eat more often and better. No more skipping meals until I'm famished and eat fatty and sugar filled foods. I have to lose this weight. Its almost bikini weather and I can't look the way I do right now. I feel ugly in my own skin.

Sent from my Verizon Wireless BlackBerry


Tigger said...

15# in 2 months and you're suddenly fat? I don't think so, Nancy. I've seen pics of you, and 15# is not going to make you "fat". Perhaps 50#, but not 15#. you may not be comfy in your own skin, but fat? really?

Yes, meds can make you gain weight, and yes, it's hard to get rid of it when it's the meds that are doing it and you can't go off them. I think you have the right idea of actually eating when you should (I'm guilty of not doing that and it shows) and being careful what you eat. Good luck!

Kate said...

boo for mysterious weight gain! good luck with the healthy eating plan!

& i am so jealous of your laundry. seriously. so jealous.

Shannon said...

Weight gain sucks! But it's so much fun putting it on. :)

I sit here dinging around on my computer when I have a pile of clothes on my bedroom floor just waiting to get put in the washing machine. Fine I'll go do that now!!

jenn said...

I agree with Tigger- I would be the Renaissance supermodel- aka the chubby/botticelli-esque one. You would still be too skinny!!

But I do know how much it sucks to feel like you want to peel your skin back & scrape a little out just to fit back into yourself. I am so there- but I think stress has a lot to do with my weight gain- well... stress & poor eating choices coupled with not having any motivation to do much beyond playing with the Pumpkin.

We'll get there- you can call/text me whenever you need a little motivation!

The Captain's Wife said...

The meds will def do that to you if you don't actively monitor it (eating/exercise). I had the same thing happen when I used to take birth control.

I have NO DOUBT that you'll successfully take it off in no time~

mommybird said...

Awesome about the laundry. I'm impressed. I'm way behind right now I don't know that I will ever even catch up.

Kristin said...

You may not be happy with the 15 pounds but I bet I'd still think you are gorgeous.